Results 1 to 7 of 7
can percocet cause hair loss?
  1. #1
    elits is offline New Member
    Join Date
    Dec 2006
    Location
    , , .
    Posts
    3

    Default can percocet cause hair loss?

    Hello, I just joined the forum and have many questions. I have been taking percocet(ENDOCET)for over 2 years, and am very concerned.I am 26 and my hair is starting to thin out, and was wondering if the percocet has anything to do w/ it.It was always a little thin but is now more noticable. Every doctor I ask ( including 2 hair specialists, my physician, and dermatologist) say it does not cause hair loss. So I figured this might be the best way to find out. I have been reading many posts here and it seems very informative. I had some test on everything from a to z. Including thyroid, liver, kidneys, testosterone. Everything seemed average for my age. I also started taking propecia 3 weeks ago and cut down on the percs (from 4 aday to 1 every other day). Can someone help me? Thanks in advance.

  2. #2
    Join Date
    Aug 2006
    Location
    , , USA.
    Posts
    197

    Default

    You know, just as men have genetic pattern premature balding, so do women sometimes. It's just unfortunate.

    Jesus Christ will help you through. -Betsy

  3. #3
    elits is offline New Member
    Join Date
    Dec 2006
    Location
    , , .
    Posts
    3

    Default

    sorry forgot to mention. I am a man.

  4. #4
    Join Date
    Aug 2006
    Location
    , , USA.
    Posts
    197

    Default

    I get that a lot.

    Jesus Christ will help you through. -Betsy

  5. #5
    scammysammie is offline New Member
    Join Date
    Dec 2006
    Location
    , , USA.
    Posts
    16

    Default

    You could always go to a spa and get a scalp rejuvenating treatment. Pretty good success rates for new hair growth and scalp health.

  6. #6
    gillboy33 is offline New Member
    Join Date
    Apr 2010
    Posts
    1

    Wink

    I am in the same boat as you. Yes is does somehow cause hair loss. I head a rich head of hair before i started percocet. Now i have thin to none but only on the top back and middle! Percocet may cause a lack of certain chemicals or nutrients but i do know its from percocet because thats all i take and i eat very well always have!

  7. #7
    chawla12 is offline New Member
    Join Date
    Nov 2014
    Posts
    5

    Default

    If every doctor told you percocet not reason of Hair loss, Then Hormonal and genetic effects are main reasons of your hair loss. You should get your hormonal test. Also check a good dermatologist who tell you exact reason of Hair loss.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22